# SDR DHL2002805008

- Difficulty date: December 31, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 1349CTR. FUS. - INTERCOSTAL CRACKED @ STA. 680 BTWN. L29L - L30L
